1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
  2. Hi Guest, welcome to the TES Community!

    Connect with like-minded education professionals and have your say on the issues that matter to you.

    Don't forget to look at the how to guide.

    Dismiss Notice

Coming off anti- depressants

Discussion in 'Health and wellbeing' started by Flowersinspring, Sep 27, 2019.

  1. Flowersinspring

    Flowersinspring Senior commenter

    Thank you @sunshineneeded. I've been off them for about 2 or 3 weeks now, I think. The last few months I'd weaned myself to a tiny, then a miniscule dosage. I'm not sure whether this current feeling is hormonal, just feeling again as opposed to a numbness or is actual depression again. Time will tell.
     
  2. Aquamarina1234

    Aquamarina1234 Star commenter

    I took them for 13 years because there just never seemed to be a six week window where insomnia, electric shocks, panic attacks, shakes etc could be managed without six weeks off school, a nanny and a housekeeper. When I finally decided enough was enough, it was pretty much as you describe - hellish.
    However you've come through the acute stage. I think this feeling of numbness, apathy and hopelessness is your brain trying to deal with the loss of the meds. In my case it did resolve but it did take a few months.
     

Share This Page